# SDR 2008UALA02406

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,015 hours, 11,038 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 1R DOOR SLIDE LOW PRESSURE.  SUSPECT FAULTY O-RING.REPLACED 1R DOOR SLIDE ASSEMBLY REF MM 25-66-01.AC OK FOR SERVICE.
